Journal of Symbolic Logic

Review: Vladimir A. Uspensky, Godel's incompleteness theorem

H. B. Enderton

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 60, Issue 4 (1995), 1320.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744884

JSTOR
links.jstor.org

Citation

Enderton, H. B. Review: Vladimir A. Uspensky, Godel's incompleteness theorem. J. Symbolic Logic 60 (1995), no. 4, 1320. https://projecteuclid.org/euclid.jsl/1183744884


Export citation